| Model Number |
MMT-523NAH |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they received no delivery and low battery alert greater than a week.Customer blood glucose reading was unknown.Customer declined troubleshooting.Customer tried all the remedies but the reoccurred.Insulin pump will be returning for analysis.